# SDR CALA2014072891545

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 76,730 hours, 10,711 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTS ELEC BURNING ODOR IN AFT GALLEY.  SET MAIN POWER SWITCH ON GALLEY POWER PANEL TO OFF, OPENED CB'S FOR OVENS & CREW REPORTS HOT AIR STILL BLOWING FROM OVENS.  REPLACED SUSPECTED OVEN R51.  VERIFIED THE CONNECTOR BEHIND THE OVEN, NO IRREGULARITY FOUND.  RAN THE OVEN, NO ODOR NOTICED.  ALSO CHECKED OTHER COMPONENTS, SUCH AS COFFEE MAKERS, WARMING OVENS AS WELL AS OTHER OVENS IN THE AFT GALLEY.  NO ODOR OCCURRED.  .
